# SDR SIMA20161013007

- Difficulty date: October 13, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 34,120 hours, 24,252 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 295 IS CORRODED BETWEEN STRINGERS 26L AND 26R.   REPAIRED IAW ERS-CR-53MR-2370 AND REO 670-53-21-1281.
